# SDR SWAA2016012048208

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 68,927 hours, 55,401 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Part serial: MA5912
- Condition: Broken
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER, OTBD MAIN ATTACH LUG BROKEN.  R & R GND SPOILER IAW MM.
